# SDR UPS06447671

- Difficulty date: August 14, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Inoperative
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION, NR 5 SPOILER WOULD NOT RETRACT.  LEFT WING NR 5 SPOILER ROD AND TRAILING EDGE SUPPORT.   A/C FERRIED TO SDF FOR REPAIR. STARTED ECA FORM 011205 COMPLETED. THIS CLEARS D331371.
